# SDR PIDA07013

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SURFACE OF LEFT WING AT THE FORWARD ATTACH POINT FOR THE I/B FLAP TRACK FAIRING (WING STA 285.65).  REPAIRED PER BOEING MESSAGES 1-281963543-1 AND 1-281963543-9 WITH FAA DOA APPROVED 8100-9 DATED 3-6-2007.
